Correction to
Mathematica Scandinavica, Tome 18 (1966), p. 183
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1966__18_251802,
author = {Lars H\"ormander and Lars Garding},
title = {Correction to },
journal = {Mathematica Scandinavica},
pages = {183--183},
year = {1966},
volume = {18},
zbl = {0146.35403},
url = {http://geodesic.mathdoc.fr/item/MS2_1966__18_251802/}
}
Lars Hörmander; Lars Garding. Correction to. Mathematica Scandinavica, Tome 18 (1966), p. 183. http://geodesic.mathdoc.fr/item/MS2_1966__18_251802/